# SDR R61A201911071209

- Difficulty date: October 17, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 30,846 hours, 24,148 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066671001
- Condition: Corroded
- Location: Frame 81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: CORROSION-SHEARCLIP FR81 STGR 27R-28R. REMOVED AND REPLACED SHEARCLIP AT FR81 STGR 28R-29R REF. EMB SRM 51-10-08.  SEE EAMS W/O H6997 SN 424 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
